MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER
Catalog Number 998006
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that no pressure was applied from the beginning due to faulty connection between meter and syringe.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is confirmed cause unknown.Visual evaluation noted one inflation device was returned to atrion inside a plastic bag.Upon receipt of the complaint device a visual inspection was conducted.During the visual inspection, it was noted that the gauge was broken from the inflation device housings at the glue plug area.The device also exhibited an unknown crystalized substance.The needle on the gauge was also noted to be within the zero position.However, functional testing could not be performed on the inflation device due to the gauge being detached from the inflation device body.Devices that pass this test are marked by automation for identification.Devices that fail are not marked.The returned device was marked, indicating it met pressure integrity when it left our facility.It was also noted 2 photo samples were received.First photo sample shows top view of eagle inflation device on side.Second photo zooms in on gauge disconnected from inflation device.Based on photo and physical samples received product does not meet specifications.Although an exact root cause could not be determined a potential root cause could be uv bond of the glue plug of the complaint device may not have been fully cured.A dhr review is not required as no lot number was reported for this investigation.The instructions for use were found adequate and state the following: "preparation of the catheter: 1.Carefully inspect the catheter for signs of damage.Do not use the product if damage is evident." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
BARD® X-FORCE® BALLOON DILATION CATHETER
Common Device Name
BALLOON DILATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17633781
Report Number1018233-2023-06401
Device Sequence Number6339734
Product Code EZN
UDI-Device Identifier10801741052801
UDI-Public(01)10801741052801
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number998006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2023
Supplement Date Received by Manufacturer12/21/2023
Initial Report FDA Received Date08/28/2023
Supplement Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown